# SDR ASOA2015081613680

- Difficulty date: August 16, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 19,515 hours, 12,524 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 847-865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK IS CORRODED IN MULTIPLE AREAS FS 847 - 865.   RT SIDE SEAT RAIL AT FS 847.00+16-865, FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-013 & SRM SUPPLEMENT 53-51-49. REMOVED RT SEAT RAIL AT FS 847+16-864 IAW AMM 53-00-49-000-801-A07.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV L AS WRITTEN.  INSTALLED SERVICEABLE SEAT RAIL IAW AMM 53-00-49-400-801-A07.
